MathSciNet Relay Station
MathSciNet bibliographic data
MR1227025 65J15 (34A12 34G10 65M12 65M60)
Savaré, Giuseppe $A(\Theta)$-stable approximations of abstract Cauchy problems. Numer. Math. 65 (1993), no. 3, 319–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement